# SDR SWIA200616410

- Difficulty date: March 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120
- Aircraft serial: 120285
- Aircraft time: 30,096 hours, 39,584 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ELEC TRIM SWITCH CONTINUALLY STICKS IN A SPLIT TRIM SETTING, CAUSING CONTINUAL "TRIM FAIL" WARNINGS.  REPLACED THE FO'S ELECTRIC TRIM SWITCH.  OPERATIONAL CHECK GOOD.
